# SDR NWAA070385563

- Difficulty date: November 25, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 35,199 hours, 13,811 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THERE WAS A LEFT HYDRAULIC FAILURE LOSS OF FLUID FOLLOWED BY PRESSURE LOSS AFTER PTU FAILED.  FLIGHT CONTINUED ON TO NGO.  EMERGENCY WAS DECLARED AND LANDING WAS UNEVENTFUL.  RUNWAY WAS CLOSED FOR 20 MINUTES, A/C HAD TO BE TOWED OFF OF RUNWAY.  MAINTENANCE REMOVED AND REPLACED LEAKING O-RING.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
